# SDR LR7A9960

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 24862414L
- Condition: Cracked
- Location: Ws 28
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUEL LEAK INVESTIGATION, FOUND OWS 28 LT WING FLAP TRACK RIB STIFFENER FITTING CRACKED APPROX 3 INCHES THROUGH THREE LOWER INBD ATTACH HOLES.  REPLACED STIFFENER IAW SMP 583-57-60 PG 7 AND SMP 583-51-130 PG 47.
